# SDR 2007UALA00473

- Difficulty date: February 15, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N366UA
- Make and model: Boeing 737322
- Aircraft serial: 24535
- Aircraft time: 49,124 hours, 34,558 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 500D+18, STR 12R SKIN IS CRACKED AT LOWER EDGE OF BONDED DOUBLER.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED NEW SKIN REPAIR.
